Browse Title Index


 
Issue Title
 
Spring 2010, Volume 6, Number S10 Fixed Point Theorems for Some Multivalued Generalized Contractions in B-Metric Spaces Abstract
M. Boriceanu, A. Petrusel , I.A. Rus
 
2015, Volume 16, Issue Number 2 Fixed Point Theorems for Three Pairs of Occasionally Weakly Compatible Mappings in Fuzzy Metric Spaces Abstract
Priyanka Nigam, S. S. Pagey
 
Spring 2009, Volume 4, Number S09 Fluctuations in a Delayed IS-LM Business Cycle Model Abstract
Abdelilah Kaddar, Boujema Talibi Alaoui
 
Spring 2010, Volume 6, Number S10 From the KKM principle to the Nash Equilibria Abstract
Sehie Park
 
Spring 2008, Volume 2, Number S08 Functional series on time scales Abstract
Dorota Mozyrska, Ewa Pawluszvicz
 
Autumn 2011, Volume 9, Number A11 Fuzzy Stability of An Additive Functional Equation Abstract
K. Ravi, M. Arunkumar, P. Narasimman
 
2012, Volume 11, Issue Number 1 General Pettis Conditional expectation and convergence theorems Abstract
M. El Harami, F. Ezzaki
 
2014, Volume 15, Issue Number 3 Generalized Chain Regression Type Estimator for Population Mean Using Known Coefficient of Variation of the Study Character in the Presence of Non- Response Abstract
B. B. Khare, Habib Ur Rehman
 
2014, Volume 15, Issue Number 1 Generalized Efficiency Conditions for Multiobjective Fractional Programming Based on Higher Order Invexity Frameworks Abstract
Ram U. Verma
 
Spring 2010, Volume 6, Number S10 Generic Existence of Solutions in Vector Constrained Optimization Abstract
Alexander J. Zaslavski
 
Spring 2009, Volume 4, Number S09 Geometrically Nonlinear Transverse Vibrations of Discrete Multi-Degrees of Freedom Systems with a Localised Non-Linearity Abstract
A. Eddanguir, Z. Beidouri, R. Benamar
 
Autumn 2008, Volume 3, Number A08 Harmonic 1-Type Submanifolds of Euclidean Spaces Abstract
Bengu Kilic, Kadri Arslan
 
2012, Volume 11, Issue Number 1 Hopf Bifurcation Analysis In a Delayed SIR Model Abstract
Abdelhadi Abta, Hamad Talibi Alaoui, Abdelilah KADDAR
 
Spring 2009, Volume 4, Number S09 Image Denoising using Angular Packet Representation Abstract
M. El Aallaoui, A. El Bouhtouri , A. Ayadi
 
2013, Volume 14, Issue Number 2 Improved Estimators for Population Mean using Attributes and Auxiliary Characters under Incomplete Information Abstract
R. R. Sinha, Vinod Kumar
 
2014, Volume 15, Issue Number 3 Improved Estimators of Finite Population Variance in Double Sampling Abstract
N. Koyuncu
 
Spring 2010, Volume 6, Number S10 Inexact Powers and Infinite Products of Nonlinear Operators Abstract
Simeon Reich, Alexander J. Zaslavski
 
Spring 2009, Volume 4, Number S09 Integral equation formulation and analysis of utter instabilities of Timoshenko beams under non conservative loads Abstract
N. Ouakkasse, L. Azrar
 
Spring 2010, Volume 6, Number S10 Iterative Solution of a Nonlinear Singularly Perturbed Equation in a Banach Space and its Application to Differential Equations Abstract
Valery Y. Glizer
 
2014, Volume 15, Issue Number 1 Jump Performance Prediction Model Based On BP Neural Network Abstract
Bing Zhang, Weiqi Jiang
 
Winter 2011, Volume 10, Number W11 Kernel Sections and (Almost) Periodic Solutions for a Class of Partial Functional Differential Equations Abstract
Xiang Li, Zhixiang Li
 
2016, Volume 17, Issue Number 2 Lifetime Modelling under Various Distributional Assumptions for Competing Risks Abstract
Iman Mabrouk, Serge B. Provost
 
Winter 2011, Volume 10, Number W11 Lightlike hypersurfaces in semi-Riemannian manifold with Ricci quarter-symmetric reccurent non-metric connection Abstract
Nesip Aktan, Ozgur Boyacıoglu Kalkan
 
2013, Volume 14, Issue Number 2 Linear maps preserving unitary operators and their applications Abstract
A. Chahbi, A. Roukbi, S. Kabbaj
 
Winter 2010, Volume 7, Number W10 Linear transformations of Gaussian processes Abstract
M. Erraoui, Y. Ouknine
 
2016, Volume 17, Issue Number 2 Longitudinal Analysis of Population Mean on Successive Occasionsy Abstract
Kumari Priyanka, Richa Mittal
 
2014, Volume 15, Issue Number 1 M/M/1 machine repairmanproblem withbulk-repair using general bulk service rule Abstract
A. Banerjee, U. C. Gupta
 
2015, Volume 16, Issue Number 1 Mark sequences in multipartite multidigraphs Abstract
T. A. Chishti, S. Pirzada
 
Spring 2008, Volume 2, Number S08 Mathematical Analysis for a model of Nickel-Iron alloy electrodeposition on rotating disk electrode: parabolic case Abstract
N. Alaa, N. Idrissi Fatmi, J. R. Roche, A. Tounsi
 
Winter 2011, Volume 10, Number W11 Mathematical Analysis of Added-Mass Instability in Fluid-Structure Interaction Abstract
Pongpat Thavornpattanapong, Kelvin Wong, Sherman C.P. Cheung, Jiyuan Tu
 
2013, Volume 13, Issue Number 1 Mesh adaptation for two-phase flow Abstract
S. El Hassouni, Z. Mghazli
 
Spring 2008, Volume 2, Number S08 Method of upper and lower solutions applied to a nonlinear delay integral system Abstract
Abderrahim Zertiti
 
2014, Volume 15, Issue Number 1 Minimal solution of BSDEs driven by continuous local martingales under non-Lipschitz condition Abstract
Shiyu Li, Wenxue Li, Wujun Gao
 
Spring 2010, Volume 6, Number S10 Minimal time function and Hamilton-Jacobi inequalities Abstract
Tzanko Donchev
 
2015, Volume 16, Issue Number 1 Mixed Convective MHD Oscillatory Flow of a Visco-Elastic Fluid with Heat Source and Variable Suction through Porous Media Abstract
Rita Choudhury, Paban Dhar
 
Spring 2011, Volume 8, Number S11 Modeling of Passive Scalar in a Turbulent Free Jet Under the Coriolis Effect Abstract
M. HASNAOUI
 
2015, Volume 16, Issue Number 2 Moderate deviation principles for recursive regression estimators defined by stochastic approximation method Abstract
Yousri Slaoui
 
2013, Volume 14, Issue Number 2 Mountain pass solution to a class of nonlinear problems involving the p(x)-Laplacian operator Abstract
S.H. Rasouli, M. Nategh
 
2012, Volume 12, Issue Number 2 Neighbour Balanced Block Designs for Test Treatments-Control Comparisons Abstract
A. R. Abeynayake, Seema Jaggi, Cini Varghese
 
2012, Volume 11, Issue Number 1 Null Bertrand Curves on Surfaces and their Darboux Frames in Minkowski Space-Time Abstract
H. S. Abdel Aziz, M.Khalifa Saad
 
Spring 2008, Volume 2, Number S08 Numerical approximation of the thermistor problem Abstract
Moulay Rchid Sidi Ammi, Delfim F. M. Torres
 
Spring 2011, Volume 8, Number S11 Numerical Computations of Pollutant Transport in the Nador Lagoon Abstract
F. Benkhaldoun, S. Daoudi, I. Elmahi, M. Zenasni
 
Winter 2011, Volume 10, Number W11 Numerical Simulations of Complex Modified KdV Equation using Polynomial Differential Quadrature Method Abstract
Alper Korkmaz, Idris DAG
 
Autumn 2007, Volume 1, Number A07 Numerical Solution of the Modified Burgers Equation by the Quintic B-spline Galerkin Finite Element Method Abstract
Bulent SAKA, Idris DAG, Dursun IRK
 
2012, Volume 12, Issue Number 2 On A Subclass of K-Uniformly Convex Functions Associated With Fractional Derivative Operators Abstract
Somia Muftah Amsheri, Valentina Zharkova
 
2015, Volume 16, Issue Number 1 On Lagrangians of 3-uniform hypergraphs missing edges in a large clique Abstract
Yanling Zheng
 
Autumn 2007, Volume 1, Number A07 On Minkowski and Hardy Integral Inequalities for Generalized Shift Operator Abstract
Huseyin YILDIRIM
 
Autumn 2008, Volume 3, Number A08 On Non-Existence of Lightlike Hypersurfaces of Indefinite Sasakian Space Form Abstract
Nesip Aktan
 
Autumn 2009, Volume 5, Number A09 On Possibly Nonregular Mixed Constrained Optimal Control Problems Abstract
Maria do Rosario de Pinho, M.M.A. Ferreira, F.A.C.C. Fontes
 
2013, Volume 13, Issue Number 1 On Quadruple fixed point theorems in partially ordered metric spaces Abstract
S. H. Rasouli, M. Bahrampour
 
101 - 150 of 223 Items << < 1 2 3 4 5 > >> 


Disclaimer/Regarding indexing issue:

We have provided the online access of all issues and papers to the indexing agencies (as given on journal web site). It’s depend on indexing agencies when, how and what manner they can index or not. Hence, we like to inform that on the basis of earlier indexing, we can’t predict the today or future indexing policy of third party (i.e. indexing agencies) as they have right to discontinue any journal at any time without prior information to the journal. So, please neither sends any question nor expects any answer from us on the behalf of third party i.e. indexing agencies.Hence, we will not issue any certificate or letter for indexing issue. Our role is just to provide the online access to them. So we do properly this and one can visit indexing agencies website to get the authentic information.